# SDR CALA9700652

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Rt Te Flap
- Part time: 18,203 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST THE 'A' HYDRAULIC SYSTEM FLUID QUANTITY WHILE EN ROUTE FROM EWR TO TPA.  THE FLUID LOSS WAS ACCOMPANIED BY NR 1 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LOSS.  THE AIRCRAFT LANDED AT TPA WITHOUT INCIDENT.   MAINTENANCE FOUND THE RT OUTBOARD FLAP MOTOR SEAL BLOWN.  THE FLAP MOTOR WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
